Clonidine, Glimepiride, Byetta, Metformin, Amlodipine, Crestor, and LosartanHCT. Is it possible that it could be these meds? Please help!! I'm working by tail off and still have a GUT. Thank you in advance.
Everything else looks good and I've been on a combination of Losartan and HCT since then for hypertension. I also have a family history of one first cousin with sudden death from a heart event (late 30s--cause unknown) and another first cousin (his brother) diagnosed with an ascending aortic aneurysm. I am a 57 yr old female.
The medication prescribed to me is Avapro HCT 150mg/12.5mg (Irbesartan and hydrochlorothiazide) taken once daily (1 tablet) mainly to help ensure the blood pressure remains under 140 systolic, which is believed to help reduce the pressure on the aorta and root. I am booked in for a second opinion with another cardiologist next week mainly to re-assure myself and my wife (and kids) that things are chugging along okay.
According to the labs I went from hypo to hyper - during the time period I was on hydrochlorothiazide (HCTZ or HCT). The Endocrinology Department allegedly told her that missing a day or two of Synthroid would explain why I went HYPER. Geeesh. Does not compute.
Found out I am allergic to HCTZ (they were supposed to have caught that since I have documented six ways to Sunday about almost dying from a sulfa drug and HCTZ is a thiazide (thi = sulfur).
She then did a biopsy and found I had a drug reaction. The only meds I take are Benicar HCT and potassium. I immediately went of the Benicar and started taking a variety of other BP meds. At first they though I was allergic to the HCT, but then realized it was the Benicar. I am now on Bystolic, but still have the rash. I also take 80mg of Lasix per day. I still have the rash... but was told by the dermatologist it may take up to 6 months for the meds to get out of my system.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.